# SDR UALA2009042701197

- Difficulty date: April 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 50,821 hours, 18,665 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILS EMERGENCY LIGHT TEST 'UNIT EMER L' FAULT.  REPLACED POWER SUPPLY, NOW HAVE INTERNAL AND EXTERNAL LOAD EMER L FAULT, RELAMPED BOTH LEFT OW EXT LIGHTS, STILL FAULTS.  SUSPECT OW SLIDE.  FOUND SEAT 15, 16 AND 17 EEL LIGHTS DIM.  NEEDS MORE T/S TO FIND SHORT.  REPLACED ROW 16 LIGHT ASSY, SECURED WIRE HARNESS, & RESET POWER SUPPLY.  EMERGENCY LIGHT TEST PASSED, NO FAULTS.
